# SDR GTIA010671

- Difficulty date: July 21, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- Engine: Pwa JT8D217A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAD A COMPRESSOR STALL/PARTIAL POWER FAILURE DURING FINAL APPROACH AND LANDING INTO DTW ENGINE POWER EXCEEDED THAT QA LIMIT BY APPROX .05 FOR IMMEDIATELY PRIOR TO STALL/POWER LOSS.  REMOVED AND REPLACED NR 2 ENGINE IAW MM 71-00-00.  (M)
